# SDR REXA2022061401224

- Difficulty date: May 16, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB P/N 601R317071-12 CORRODED	REMOVED & REPLACED FWD WEB IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01 & 51-42-06-001-001-A01.
